Which of overweight patients could the nurse safely administer dextroamphetamine?
NURS 6521 FINAL EXAM (3 VERSIONS) / NURS6521 FINAL EXAM (100 CORRECT Q & A IN EACH VERSION, TOTAL: 300 Q & A)
NURS 6521 Final Exam / NURS6521 Final Exam (Latest): Advanced Pharmacology: Walden University
Walden NURS 6521 Final Exam / Walden NURS6521 Final Exam (Latest): Advanced Pharmacology
· Question 1
After 6 months of unsuccessfully trying to conceive, a 31-year-old woman and her husband have sought a referral to a fertility specialist in order to explore their options. A nurse at the clinic should recognize that the woman may benefit from
· Question 2
Which of the following would the nurse include in a teaching plan about the signs and symptoms of thrombophlebitis and thromboembolism that should be reported by a patient taking estrogen?
· Question 3
A nurse works at a weight management clinic. To which of the following overweight patients could the nurse safely administer dextroamphetamine?
· Question 4
A 71-year-old man has just been prescribed finasteride (Proscar). Which of the following complaints by this patient most likely indicated a need for this drug?
· Question 5
A 38-year-old pregnant patient admits to the nurse that she is an alcoholic and has been consuming alcohol during her pregnancy. The nurse knows that using alcohol during pregnancy may result in a child who presents with
· Question 6
A nurse practitioner orders 150 mg of oral fluconazole for a patient with vulvovaginal candidiasis. The patient should expect to take medication
· Question 7
An oncology nurse is reviewing the pathophysiology of cancer and is discussing with a colleague the factors that contribute to the success or failure of a patient’s chemotherapy. Which of the following cancerous cells is most susceptible to the effects of chemotherapeutic drugs?
· Question 8
A middle-aged patient has received a diagnosis of GI stromal tumor following an extensive diagnostic workup. Imatinib has been recommended as a component of the patient’s drug regimen. What patient education should the nurse provide to this patient?
· Question 9
A 12-year-old boy is being discharged from the hospital after major surgery. The boy will be taking two medications at home for an extended period. The nurse who is discharging the patient should provide medication teaching specifically to
· Question 10
A patient has been admitted to the critical care unit with a diagnosis of peritonitis that has necessitated treatment with gentamicin. As a result, the care team should be cautious when concurrently administering other medications that may cause
· Question 11
A 39-year-old woman is receiving doxorubicin for the treatment of cancer. After each treatment, the patient has acute nausea and vomiting accompanied by a slightly increased heart rate. The nurse will advise her to
· Question 12
A nurse is caring for a patient with cancer who has been prescribed dronabinol (Marinol) to help reduce nausea and vomiting from chemotherapy. The nurse will inform the patient that he or she is taking an oral form of
· Question 13
A 46-year-old man is receiving a quinupristindalfopristin IV infusion for a life-threatening infection. Which of the following would be most important for the nurse to monitor?
· Question 14
A woman is receiving prolonged drug therapy during her complicated pregnancy, and it may pose a risk to both the mother and the fetus. The primary care physician has made dosage adjustments to minimize adverse effects and prevent toxicity. The nurse should make sure
· Question 15
Alprostadil (Caverject), a drug used to treat erectile dysfunction, has been prescribed to a 42-year-old patient. When providing education to the patient and his wife, the nurse should inform the wife about which of the following adverse effects?
· Question 16
A 36-year-old patient comes to the clinic and tells the nurse that she suspects that she is pregnant. During the initial assessment, the nurse learns that the patient is currently taking medications for diabetes, hypertension, and a seizure disorder. The nurse would be most concerned about which of the following medications?
· Question 17
A male patient with a medical background tells the nurse that he is not satisfied with the oral synthetic testosterone that has been prescribed for him and he would like to try a natural form of oral testosterone. Which of the following would be an appropriate response by the nurse?
· Question 18
A male patient is trying to decide if he should use finasteride (Proscar) to treat benign prostatic hypertrophy (BPH). When providing information about the drug, the nurse will include which of the following as a risk associated with finasteride therapy?
· Question 19
A 2-year-old child is diagnosed with a minor ailment and is to be administered medications at home for 2 weeks. The child lives with his mother, grandmother, and four other children between the ages of 14 months and 7 years. The home health nurse is asked to assess the home environment to determine if it is appropriate for the child to take his medication at home. Which of the following will have the greatest impact on the nurse’s assessment?
· Question 20
A 22-year-old woman has given birth to an infant who exhibits the signs and symptoms of maternal cocaine use during pregnancy. These signs and symptoms are a result of what pathophysiological effect of opioid use during pregnancy?
· Question 21
A 62-year-old patient taking tamoxifen exhibits increased bone and tumor pain along with a local disease flare. The nurse interprets this as an indication of which of the following?
· Question 22
A female patient is prescribed oprelvekin therapy to treat thrombocytopenia. Which of the following should the nurse continuously monitor to determine the efficacy and duration of the oprelvekin therapy?
· Question 23
The clinical nurse educator who oversees the emergency department in a children’s hospital has launched an awareness program aimed at reducing drug errors. What measure addresses the most common cause of incorrect doses in the care of infants and children?
· Question 24
A patient has completed 4 weeks of treatment with epoetin alfa. Which of the following assessment findings would most strongly indicate that treatment has been effective?
· Question 25
A patient has been scheduled to begin treatment with rituximab for non-Hodgkin’s lymphoma. The nurse who will administer this drug should understand that it targets
· Question 26
A 15-year-old boy has been diagnosed with bone cancer after several months of fatigue and pain. What question should the nurse include in an assessment when trying to minimize the potential for adverse drug reactions?
· Question 27
A 30-year-old man with a BMI of 59 has recently been diagnosed with type 2 diabetes mellitus. In light of the man’s lack of success with weight loss programs in the past, his care provider has prescribed sibutramine (Meridia). What instructions should the nurse consequently provide to this patient?